13 found
Order:
Disambiguations
Terrence Millar [12]Terrence S. Millar [5]
  1.  25
    Omitting Types, Type Spectrums, and Decidability.Terrence Millar - 1983 - Journal of Symbolic Logic 48 (1):171-181.
  2.  10
    Recursive Categoricity and Persistence.Terrence Millar - 1986 - Journal of Symbolic Logic 51 (2):430-434.
  3. Prime Models and Almost Decidability.Terrence Millar - 1986 - Journal of Symbolic Logic 51 (2):412-420.
  4.  13
    David Marker. Degrees of Models of True Arithmetic. Proceedings of the Herbrand Symposium, Logic Colloquium '81, Proceedings of the Herbrand Symposium Held in Marseilles, France, July 1981, Edited by J. Stern, Studies in Logic and the Foundations of Mathematics, Vol. 107, North-Holland Publishing Company, Amsterdam, New York, and Oxford, 1982, Pp. 233–242. - Julia Knight, Alistair H. Lachlan, and Robert I. Soare. Two Theorems on Degrees of Models of True Arithmetic. The Journal of Symbolic Logic, Vol. 49 , Pp. 425–436. [REVIEW]Terrence S. Millar - 1987 - Journal of Symbolic Logic 52 (2):562-563.
  5.  32
    Meeting of the Association for Symbolic Logic: Milwaukee, 1981.Jon Barwise, Robert Soare & Terrence Millar - 1983 - Journal of Symbolic Logic 48 (2):514-518.
  6.  14
    Lachlan A. H.. On the Number of Countable Models of a Countable Superstable Theory. Logic Methodology and Philosophy of Science IV, Proceedings of the Fourth International Congress for Logic, Methodology and Philosophy of Science, Bucharest, 1971, Edited by Suppes Patrick Et Al., Studies in Logic and the Foundations of Mathematics, Vol. 74, North-Holland Publishing Company, Amsterdam and London, and American Elsevier Publishing Company, New York, 1973, Pp. 45–56.Lascar Daniel. Ranks and Definability in Superstable Theories. Israel Journal of Mathematics, Vol. 23 , Pp. 53–87. [REVIEW]Terrence Millar - 1982 - Journal of Symbolic Logic 47 (1):215-217.
  7.  3
    Decidability and the Number of Countable Models.Terrence Millar - 1984 - Annals of Pure and Applied Logic 27 (2):137-153.
  8.  9
    Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
    Universal theories with model completions are characterized. A new omitting types theorem is proved. These two results are used to prove the existence of a universal ℵ 0 -categorical partial order with an interesting embedding property. Other aspects of these results also are considered.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  9.  26
    A Complete, Decidable Theory with Two Decidable Models.Terrence S. Millar - 1979 - Journal of Symbolic Logic 44 (3):307-312.
  10.  9
    Finite Extensions and the Number of Countable Models.Terrence Millar - 1989 - Journal of Symbolic Logic 54 (1):264-270.
  11. Review: A. H. Lachlan, Patrick Suppes, On the Number of Countable Models of a Countable Superstable Theory; Daniel Lascar, Ranks and Definability in Superstable Theories. [REVIEW]Terrence Millar - 1982 - Journal of Symbolic Logic 47 (1):215-217.
  12.  5
    Review: David Marker, J. Stern, Degrees of Models of True Arithmetic; Julia Knight, Alistair H. Lachlan, Robert I. Soare, Two Theorems on Degrees of Models of True Arithmetic. [REVIEW]Terrence S. Millar - 1987 - Journal of Symbolic Logic 52 (2):562-563.
  13.  6
    Vaught's Theorem Recursively Revisited.Terrence Millar - 1981 - Journal of Symbolic Logic 46 (2):397-411.